Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A uniqueness theorem for rigid heat conductors with memory

Authors: R. Ray Nachlinger and Lewis Wheeler
Journal: Quart. Appl. Math. 31 (1973), 267-273
MSC: Primary 80.35
DOI: https://doi.org/10.1090/qam/436794
MathSciNet review: 436794
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 80.35

Retrieve articles in all journals with MSC: 80.35

Additional Information

DOI: https://doi.org/10.1090/qam/436794
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society